# SDR ZZDA2011144

- Difficulty date: February 13, 2011
- Submitted: February 14, 2011
- Operation: Air carrier
- Aircraft: N992AT
- Make and model: Boeing 717-200
- Aircraft serial: 55136
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Cylinder
- Condition: Leaking
- Location: Rt Mlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

RIGHT HYD QUANTITY LOW LEVEL 2 ALERT ON EAD.  TRANSFERRED TO N/R N156442 REPLACE RT MLG RETRACT CYC & UPPER BOLT & REPLACED BOTH RT & LT MLG DOOR BUMPERS SVC HYD TO FULL REF M/M 12-13 & M/M 32-33 & 32-14 OPS & LEAK CHECK GOOD.
